Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sudden eruption of blisters on leg, have burnt appearance. Cause and cure?

During the night two days ago 3 blisters appeared on the right side of my right leg. One bigger one on my thigh about two thirds of the way to the knee and two just below the knee. I have no idea how it could have happened. The bigger one about 1,5cm in diameter burst last night when I slept. Covered it up to go to work and I intend to keep it open and clean when I m at home. The blisters look just like blisters you would get from a burn . I changed my bedsheets. I wanted to ask if there was any explanation as to why this could have occurred and weather I should be doing something more.
Asked On : Thu, 7 Jun 2012
Answers:  2 Views:  721
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi Madis,
You should visit/ consult with a dermatologist. your condition might be Autoimmune blistering disease or others type.
You have to do 'skin biopsy for histopathology and DIF' as per prescription of a dermatologist to confirm the diagnosis.
Please, visit a dermatologist with fresh blister as early as possible.
With regards,
Answered: Thu, 7 Jun 2012
I find this answer helpful
General & Family Physician Dr. Chandana Krishna's  Response
Blisters can be due to many causes.
It might be due to friction, burning, chemical exposure and some might be due to some abnormality in skin.
Kindly visit a dermatologist to get it diagnosed
Thank you
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor